Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Schlicht solutions of $ W''+pW=0$


Author: M. S. Robertson
Journal: Trans. Amer. Math. Soc. 76 (1954), 254-274
MSC: Primary 30.0X
MathSciNet review: 0061171
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1954-0061171-9
PII: S 0002-9947(1954)0061171-9
Article copyright: © Copyright 1954 American Mathematical Society